# SDR AWXA200300541

- Difficulty date: April 27, 2003
- Submitted: May 15, 2003
- Operation: Air carrier
- Aircraft: N625AW
- Make and model: Airbus A320-231
- Aircraft serial: 064
- Aircraft time: 42,485 hours, 19,403 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: D53070011
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - DURING C-04 CHECK CORROSION WAS FOUND ON UPPER SURFACE OF FLOORBEAM Y254, FR-16 -17, RBL 254MM.  UPON FURTHER INSPECTION A .625 INCH CRACK WAS FOUND IN SAME LOCATION; MAINTENANCE REMOVED DAMAGED SECTION OF FLOORBEAM Y254, FR-16 -17, RBL 254MM; FABRICATED A NEW REPLACEMENT SECTION OF FLOORBEAM AND 4 EACH REPAIR ANGLES; INSTALLED REPAIR PARTS IAW A320 SRM 53-11-14 PG 211-212 FIG 202.
